MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE 23G ETW X 7MM PEN NEEDLE US

BD MEDICAL - DIABETES CARE 23G ETW X 7MM PEN NEEDLE US
Model Number 4736989
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 23g etw x 7mm pen needle us needle was short.The following information was provided by the initial reporter: bdp: low fill volume-pen diluent & others (short needle).
 
Event or Problem Description
It was reported that 23g etw x 7mm pen needle us needle was short.The following information was provided by the initial reporter: bdp: low fill volume-pen diluent & others(short needle).
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2020-12-21.H6: investigation summary: customer returned (1) open 7mm, 23g pen needle without any packaging.Customer states that the needle is short.The returned pen needle was tested for patient end cannula length (specs for 7mm cannula length: 0.229¿-0.323¿).The patient end of the cannula was measured as 0.275¿, which falls within specifications.A review of the device history record was completed for batch# 8275681.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Bd was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issue is unconfirmed.

Brand Name
23G ETW X 7MM PEN NEEDLE US
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11115039
Report Number1920898-2020-01792
Device Sequence Number17045966
Product Code FMI
UDI-Device Identifier00382904736989
UDI-Public00382904736989
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K110105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model Number4736989
Device Catalogue Number47369802
Device Lot Number8275681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2020
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1